# SDR IPXA12172994

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED FWD OF FR 85 BETWEEN STRINGER 44L AND 45L (AT TAIL BALL).    REPAIRED IAW EO A300-5330-46654-B.
